MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED CEMENTED STEM 6.5MM X 100MM; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. AEQUALIS REVERSED CEMENTED STEM 6.5MM X 100MM; PROSTHESIS SHOULDER JOINT METAL
Model Number CEMENTED STEM 6.5MM X 100MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/05/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
This is an aequalis reverse post approval study report.On (b)(6) 2014: a crack occurred during the proximal humerus treatment during the aequalis reverse surgery.The entire area around the fissure was secured with strong suture thread and the surgery was completed.

Brand Name
AEQUALIS REVERSED CEMENTED STEM 6.5MM X 100MM
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12046366
Report Number3000931034-2021-00288
Device Sequence Number4259572
Product Code KWS
UDI-Device Identifier03700386916175
UDI-Public03700386916175
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2019
Device Model NumberCEMENTED STEM 6.5MM X 100MM
Device Catalogue NumberDWB940
Device Lot Number9072AO
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR